# SDR AALA202012179006

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 63,069 hours, 28,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY FLASHLIGHT AT FWD ENTRY IS NOT CHARGING.  SUPPLEMENTAL REPORT: REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 25-65-53.
